# SDR ASAA2013071695625

- Difficulty date: July 16, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 24,391 hours, 7,265 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE ECONOMIC FAULT 77-20872.  THE TOP LEFT EGT SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  COMPLETED T/C 78273000. VERIFIED TWO FAULTS, IN RECENT FAULTS 77-20872 TOP LEFT EGT SIGNAL OUT OR RANGE AND 73-313172 UPPER EGT SECTORS READ HIGH.  PERFORMED NR 2 ENGINE EGT INDICATION TROUBLESHOOTING IAW AMM 77-21-00, PB 201.  S1-99.82 S2-46.50 S3 47.12 S4-339.87. COMPLETED EGT CONNECTOR CLEANING AND VALUES ARE S1-45.00 S2-25.20 S3-24.87 S4-45.50.  CHECKS WITHIN LIMITS.  PERFORMED ENGINE RUN AND EEC BITE  VERIFIED ALL EGT VALUES NR 2 ENGINE WITHIN LIMITS DURING RUN, NO FAULTS AFTER RUN.  REF AMM 77-21-00-20.
